Nonlinearities in applied general equilibrium models

A.L. Bovenberg, W.J. Keller

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)53-59
Number of pages7
JournalEconomics Letters
Volume14
Publication statusPublished - 1984

Cite this

@article{aa7c5201055a4a2fbcb7f53fb1915dbc,
title = "Nonlinearities in applied general equilibrium models",
author = "A.L. Bovenberg and W.J. Keller",
note = "Pagination: 7",
year = "1984",
language = "English",
volume = "14",
pages = "53--59",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",

}

Nonlinearities in applied general equilibrium models. / Bovenberg, A.L.; Keller, W.J.

In: Economics Letters, Vol. 14, 1984, p. 53-59.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Nonlinearities in applied general equilibrium models

AU - Bovenberg, A.L.

AU - Keller, W.J.

N1 - Pagination: 7

PY - 1984

Y1 - 1984

M3 - Article

VL - 14

SP - 53

EP - 59

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

ER -